# SDR SIMA20220506003

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 14,869 hours, 9,680 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17116240408
- Part serial: 0000906098
- Condition: Cracked
- Location: [0000]   [Rh Win
- Part time: 14,868 hours, 9,680 cycles
- Component: Wing Tip Assy
- Component part number: 17116240408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TIP IS CRACKED AT SPAR 1 BETWEEN MOUNTING BOLTS.-C/A-INSTALLED NEW SERVICEABLE RH WING TIP IAW AMM 57-30-00-400-801-A.
